# SDR CA130212006

- Difficulty date: January 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 501
- Engine: Pwa JT15D1A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) A FUEL LEAK AT THE ECOLOGY TANK WAS NOTICED.  A LEAK WAS ALSO OBSERVED COMING FROM THE INTERFACE BETWEEN THE FUEL PUMP AND FUEL CONTROL UNIT.  THE LEAK RATE WAS INCREASED BY INCREASING THE POWER DURING GROUND RUN TESTS.  THE CUSTOMER WILL REPLACE THE FUEL PUMP.
